# SDR AALA2018052959014

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 51,985 hours, 30,307 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR PRIOR TO FLIGHT, TROUBLESHOT THE CABIN AIR QUALITY IAW TC 26L000021001.   MAINTENANCE ACCOMPLISHED JC 26L00021001, NO ODOR DUPLICATED. ISOLATED APU, NR 1 & 2 ENGINES AND THE PACK SYSTEMS, COULD NOT DUPLICATE ODOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED
